# SDR AALA2009033000002

- Difficulty date: March 30, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 59,994 hours, 30,129 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

OMA - CABIN LOST PRESSURE AND MASKS WERE DEPLOYED.  EMERGENCY DECLARED, LANDED OMA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT CABIN TEMPERATURE CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
